# SDR FDEA201012014531

- Difficulty date: December 1, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- Aircraft time: 54,392 hours, 38,767 cycles
- Engine: Pwa JT8D15
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Part number: 56697
- Part serial: 1648
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT DID NOT PRESSURIZE AFTER TAKEOFF.  OUTFLOW VALVE SHOWED CLOSED, CARGO HEAT OUTFLOW CLOSED.  ALL DOOR LIGHTS INDICATED CLOSED.  PRESSURIZATION  SYS APPEARED TO BE WORKING, NORMAL OTHERWISE.  ALSO COULD NOT GAIN CONTROL IN STBY  MODE.   RESEALED NOSE GEAR AREA PRESSURIZED AC TO 8 PSID NO LEAKS NOTED AT NOSE GEAR.  CHECK PRESSURIZATION.  NOTED SLOW RISE IN PRESSURE.  RAN NR1 ENGINE IAW JRH.  PERFORMED DECAY CHECK IAW JRH.  FOUND DUCT LEAKING FWD OF APU.  REMOVED DUCT AND ORDERED COUPLING.  R & R FLOW CONTROL VALVE PRECAUTIONARY.  OPS AND LEAK CHECKS GOOD WITH NO DISCREPANCIES NOTED. ALL WORK DONE REF AMM 21-58-012-4.
